# SDR CNMA20070006

- Difficulty date: March 18, 2007
- Submitted: July 12, 2007
- Operation: Air carrier
- Aircraft: N270AX
- Make and model: Doug DC10
- Aircraft serial: 48318
- Aircraft time: 38,894 hours, 8,217 cycles
- Engine: Ge CF650C2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 2007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2007, RBL 20-23, CORROSION ON CHANNEL SUPPORT UNDERNEATH GALLEY. CORRODED PORTION REMOVED NEW FABRICATED M/F S2920883-12000 AND INSTALLED WITH EXISTING FASTNERS IAW SRM VOL 2 51-31-01 AND CHERRY-MAX MS 2885/6-4/08.
